# SDR 9805721154

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT AT APPROXIMATELY 80 KNOTS WHILE IN REVERSE THRUST, THE NR 2 ENGINE COMPRESSOR STALLED.  THE ENGINE WAS SHUT DOWN AT APPROXIMATELY 40 KNOTS.  THE EGT WAS AT MAXIMUM INDICATION FOR 10 SECONDS.  THE ENGINE WAS BOROSCOPED WITH NO TROUBLE FOUND.  DUE TO THE OVERTEMP CONDITIONS THE AIRCRAFT WAS REMOVED FROM SERVICED AND FERRIED TO MSP FOR AN ENGINE CHANGE.  EXACT REASON FOR ENGINE STALLS TO BE DETERMINED.
